# SDR CA040217006

- Difficulty date: November 6, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 649 hours
- Engine: Lyc O540F1B5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Heat Shield
- Part number: D3181
- Condition: Departed
- Location: Tail Pipe
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) PART DEPARTED HELICOPTER WHILE IN FLIGHT. DUE TO LOCATION OF DESCRIBED PART, IF (WHEN) PART LEAVES AIRCRAFT IN FLIGHT IT IS QUITE PROBABLE PART WILL COME INTO CONTACT WITH TAIL ROTOR.  PART HAS NOT BEEN LOCATED SINCE DEPARTURE. PART HAS NOT BEEN REPLACED DUE TO CONCERNS FOR FLIGHT SAFETY.
